Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

5 Neutral

About ohtokyovogue

  • Birthday 01/29/1991

Contact Methods

  • AIM cheerchic15122
  • ICQ 0

Profile Information

  • Gender Female
  • Location Pittsburgh, PA
  • Interests Anything and Everything

Recent Profile Visitors

5,208 profile views
  1. It's not bad but the only time I breakout is during my period. They aren't bad but I've been on 80mg for about 5 months now. Why is this? Does accutane treat hormonal acne? If not What can I do? Thanks ! Plus I asked my derm if it help hormonal acne and she said yes. Is this true? She said all acne is hormonal.. just wondering what's going on.
  2. so I got my eyebrows waxed on accutane

    my skin has no oil! which is awesome does that last after accutane? I hope so! progress I guess!
  3. so I got my eyebrows waxed on accutane

    they are actually healed now everyone lol it was a bad mistake and hurt... hey we learn from our mistakes 
  4. so I got my eyebrows waxed on accutane

    thank you so much! I've been putting aquaphor and aveeno healing ointment on them that my derm gave me as samples oh my goodness what a nice thing she did because I'm always losing my chapstick lol! I shouldn't have done it but we all make mistakes right? lol.. also I was wondering does it matter what brand of accutane I use because first my insurance gave me zeneatane or however you spell it now I'm on clarvis wow I can't spell lol but does one work better than the other? 
  5. I know your not supposed to but I'm stupid. my skin was ripped off so how screwed am I ? plus I've been on it for I think 4 months now and my skin still looks awful won't stop breaking out. my derm said this is a good thing everything is getting pushed out is this true? and how can I heal my ripped skin? I'm an idiot.. thanks everyone
  6. Aww I'm sorry your having bad results too I just don't understand either... the first time I took accutane it was not like this what so ever! Just gotta keep sticking with it I guess. Hope your course goes well and you clear up
  7. I'm on my 3rd month of accutane 80 mg I started out at 40 then my 2nd month 60 now I'm on 80 ... anyways at first I was using zeneatane some generic form for the first 2 months. Now I'm on the generic form clarvis.. excuse me if I'm spelling these wrong. Anyways.. I broke out bad at first it was weird black heads were pushing out bad kinda cool in a sense but after that inital breakout and such my skin started to get better. Well now it's weird keep breaking out but my skin looks nice. Weird right ! My hyperpigmentation has gone down a lot and my skin is nice besides the spots I have. What is going on my skin is worse then when I started with the amount of acne I'm having... why!! I do take my medicine with a full fat meal.. I am on low carb. I drink so much water.. these side effects suckkk I feel like I'm losing my mind I have mental health and it makes it worse.. but this is my 2nd time taking accutane took it once at 17 now I'm 24. So is it gonna get better or is accutane just not the answer? I think my acne is related to stress and hormones. Blah this sucks! What do you guys think? I posted a pic the flash looks bad lol.. I know it doesn't look terrible but I just think I should have more improvement than this.. Picture .. http://postimg.org/image/7n9pdjsj3/